# SDR 9WGA2020072321201

- Difficulty date: July 22, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N512JN
- Make and model: Doug MD-11F
- Aircraft serial: 48512
- Aircraft time: 100,089 hours, 14,462 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Vibration
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE COMPRESSOR VIBRATION HIGH 5.0 NOT CORRECTABLE, STRONG RUDDER PEDAL VIBRATION AND HAD TO REDUCE POWER.
